Schedule

Wednesday, September 14, 2022
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
21:00
›9:00 (1h)
Time and quantum coherence in electron spectroscopy
Hugo Lourenço-Martins, CNRS, France [Theory, technologies and applications of time-resolved PINEM and CL] (Part 01)
›10:00 (30min)
›10:30 (1h30)
Time and quantum coherence in electron spectroscopy
Hugo Lourenço-Martins, CNRS, France [Theory, technologies and applications of time-resolved PINEM and CL] (Part 02)
›12:30 (2h)
›14:30 (6h30)
Session
Speech
Logistics
Break
Tour
Online user: 1